# SDR CA010523013

- Difficulty date: April 20, 2001
- Submitted: May 25, 2001
- Operation: General aviation
- Make and model: Piper PA-23
- Aircraft time: 4,203 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Drag Link
- Part number: 1904600
- Condition: Broken
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL 100 HOUR INSPECTION FOUND NOSE GEAR LOWER DRAG LINK BROKEN IN THE DOWN LOCK AREA.
